What can one do to prolong an erection when on celexa and abilify? What if desire and arousal are there, but sensations then plateau, and the erection goes away?
Antidepressants such as Celexa can affect your sexual performance.
This is a very common side effect of antidepressants so don't hesitate to talk to your doctor.
A small dose reduction could help but don't try this until talking with your doctor.
Timing may also be an issue. If you take your meds just once a day you may be able to solve the issue by taking your medicine after the time of day you normally engage in sexual intercourse.
You may need to consider switching brands of antidepressant. Your doctor may suggest a brand that is less likely to cause sexual side effects.
Your doctor may also suggest erectile dysfunction medications such as Cialis, Viagra or Levitra to help maintain an erection.
For more information see:
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Nov 2010 • 3 answers
Posted 5 Sep 2011 • 3 answers
Posted 17 Apr 2014 • 2 answers
Posted 4 Apr 2016 • 1 answer
Posted 21 Dec 2016 • 2 answers